Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Why Would One Feel Extremely Tired Cutting Down Be

Posted by bleauberry on July 2, 2008, at 20:14:52

In reply to Re: Why Would One Feel Extremely Tired Cutting Down Be Phillipa, posted by johnj on July 2, 2008, at 16:32:47

I can relate to everything johnj said. I know it sounds weird and doesn't make sense, but I think your body is saying thank you. Stay on the course Jan. Keep weaning down. Personally I would take smaller steps, like 15mg to 12.5mg instead of 15mg to 10mg. Customize the darn things and make the steps real tiny. Less of a surprise to the system. Easier to adjust.

Your system is rebuilding and recovering, that takes lots of energy, and thus the tiredness. That's my take on it. According to a book and my doctor, when adrenal fatigue patients begin to recover, they actually feel more tired at first for a few weeks to a few months.


> Phillipa,
>
> This is common in the literature about benzo withdrawal you know that. When I went off of it I had NO anxiety withdrawal. What I did have was the following:
>
> 1. Tons of dreaming, REM rebound. My body loved it. I call it recovery.
> 2. Tiredness, ALL of the time. I slept more and by 8 or so at night I was done. Work was killer but I persevered.
> 3. I was VERY irritable and had a hard time dealing with people, my poor wife.
> 4. Very depressed even thought I slept more. This is very unlike depression for me.
> 5. Sound and smells were amplified beyond belief. I could smell what shampoo people were using a few feet away. Very weird.
>
> When I first cut the dose it took a few weeks and then BANG it was over and I felt better. I then waited two weeks to give my brain time to understand this feeling of normalacy before I cut again. Then when I cut again it started all over and lasted longer each time. That was when I knew it was withdrawal and I realized that cutting too much, too soon, would have been extremley hard on my brain. I think I realized why some people get seizures when going off benzos too quick.
>
> Here is your choice; Do you go through the withdrawal or keep on this merry go round that is not working for you? You may be like me. Meds don't work and actually make me worse.
>
> I have been med free for almost one year and have had ups and downs but I am slowly getting better. Maybe I won't ever need meds again. I don't know but they take tons of time to recover from taht I know for sure. If I ever become non-functional I will take meds though as that would be stupid.
>
> regards
>
> johnj


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:bleauberry thread:837675
URL: http://www.dr-bob.org/babble/20080626/msgs/837738.html